# SDR AALA202408083343

- Difficulty date: August 3, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 71,939 hours, 29,606 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR SHOWS OPEN ON LOWER ECAM AFTER HAVING BEEN CLOSED.  MAINTENANCE ADJUSTED L1 DOOR PROXIMITY DETECTOR SWITCH 13WV1 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-71-00.
